American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A08) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Elaine Cohen. On the degree of approximation of a function by the partial sums of its Fourier series . Trans. Amer. Math. Soc. 235 (1978) 35-74. MR 0461004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Wolfgang Dahmen and Ernst Gorlich. A conjecture of M. Golomb on optimal and nearly-optimal linear approximation. Bull. Amer. Math. Soc. 80 (1974) 1199-1202. MR 0355447.
Abstract, references, and article information   
View Article: PDF

[3] R. J. Duffin. Some problems of mathematics and science. Bull. Amer. Math. Soc. 80 (1974) 1053-1070. MR 0359436.
Abstract, references, and article information   
View Article: PDF

[4] J. N. Lyness. Computational techniques based on the Lanczos representation . Math. Comp. 28 (1974) 81-123. MR 0334458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Finbarr Holland. Another proof of Szeg\H o's theorem for a singular measure . Proc. Amer. Math. Soc. 45 (1974) 311-312. MR 0350291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Harold S. Shapiro. Regularity properties of the element of closest approximation . Trans. Amer. Math. Soc. 181 (1973) 127-142. MR 0320606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1